Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. Índice de Mentzer

    Índice é o volume corpuscular médio dividido pela contagem global de eritrócitos

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  3. CARPREG 2

    Cardiovascular risk in pregnancy

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  4. Índice de Lindergaard

    Favor de agregar la fórmula del índice de lindergaard para determinar si hay híperemia o vasoespasmo cerebral

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. Añadir Score Ariscat

    Por favor añadir score Ariscat la cual es muy importante para pronóstico de complicaciones pulmonares pos operatorias

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  7. Incluir por favor Ariscat

    Por favor incluir score Ariscat para predecir riesgo de complicaciones pulmonares post operatorias, gracias !

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. Frailty Score

    Z.B. der deutschen Gesellschaft für Geriatrie oder einer internationalen Gesellschaft für Geriatrie

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. Clif ACLF

    En realidad hacen falta mejorar la parte de Gastro y es fundamental tener CLIF ACLF “ acute on chronic liver failure “
    Pronóstico y mortalidad en estos pacientes es fundamental .

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. C-SSRS

    Columbia Suicide Severity Rating Scale (C-SSRS)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Gail model

    Breast ca

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  12. NT-Pro-BNP-Korrektur

    Korrigiertes NT-Pro-BNP bei chronischer Nierenerkrankung

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. PAMI-II

    Please include PAMI-II criteria for early discharge after STEMI

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. Malnutrition Sceening Tool

    Tamizaje de detección de malnutrición

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  15. Truelove Witts

    Score para clasificar el grado de severidad de la colitis ulcerosa y determinar necesidad de internacion

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  17. AIR score

    Appendicitis Inflamatory Response Score

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Kishi Score

    Bei oberer Einflussstauung

    Vielen Dank
    M. Giger

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. 0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  20. Hacor score

    Es un score predictivo de fracasoen ventilacion mecanica no invasiva, el utiliza Fc, Ph, escala de glasgow, PaO2/FiO2 y Fr

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories